# SDR CALA2021122002397

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 67,329 hours, 24,239 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-1262 SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACK ED REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 40.87 V842476, 12/17/2021. DATA WAS TRANSCRIBED FROM NSA EMX NR 00016, IAW IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL HANGER NR 6205837, WORK ACCOMPLISHED BY V905004, AND INSPECTED SEE NSA EMX N/R 00116 AND HANGER N/R 6205837 FOR WORK BY V895792. ACCOMPLISHED CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION COMPLETE
